MathSciNet Relay Station
MathSciNet bibliographic data
MR2658839 (2011h:93010) 93B05 (34A37 60H10 93E03)
Sakthivel, Rathinasamy; Ren, Yong; Mahmudov, N. I. Approximate controllability of second-order stochastic differential equations with impulsive effects. Modern Phys. Lett. B 24 (2010), no. 14, 1559–1572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement